# SDR SWIA200819735

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 32,014 hours, 45,223 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE GEAR DOWN, THE ELECTRICAL SYSTEM TRANSFERRED TO EMERGENCY MODE.  (FLIGHT #5719)INSPECTED AND OPERATED THE AUXILLARY GENERATOR TRANSFERRING AND ELECTRICAL EMERGENCY SYSTEMS. SWUNG GEAR MULTIPLE TIMES.  NO DISCREPENCIES NOTED.
